# SDR XCGA20130321001

- Difficulty date: March 19, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N977AE
- Make and model: Cessna 750
- Aircraft serial: 7500125
- Aircraft time: 6,714 hours, 5,051 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438014
- Part serial: 10173H1079
- Condition: Cracked
- Location: Cockpit
- Part time: 1,034 hours, 1,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RIGHT WINDSHIELD CRACKED WHILE CLIMBING THROUGH FL 200.  THE WINDHIELD HEAT HAD BEEN ON CONTINUOUSLY SINCE TAKEOFF FROM KAGC.  THE PILOT STATED HE HEARD A LOUD POPPING NOISE JUST PRIOR TO THE WINDSHIELD CRACKING.  THE PILOT FLYING DECLARED AN EMERGENCY TO ATC, REDUCED AIRSPEED, INITIATED A DESCENT TO 10,000 FEET AND ALTERED COURSE TO RETURN TO KAGC.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  INSPECTION AFTER LANDING REVEALED THE OUTER WINDSHIELD PLY ONLY WAS CRACKED IN A SPIDER WEB PATTERN ENCOMPASSING THE ENTIRE WINDSHIELD.
